# SDR AALA20180211006

- Difficulty date: February 10, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 3,067 hours, 1,217 cycles
- System (JASC): 4990 · APU Oil System
- Part: Magnetic Plug
- Condition: Unsecure
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE VISIBLE AND AN ODOR IN THE AFT CABIN.  THE ODOR WAS IN THE COCKPIT,  AUXILLIARY POWER UNIT ON.  SMOKE CLEARED,  DECLARED EMERGENCY AND RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED. CHECKED AND FOUND AUXILLARY POWER UNIT MAGNETIC PLUG LOOSE. SECURED THE PLUG IAW AMM 49-91-42.
